MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation due the leads had migrated.The patient underwent leads repositioning and implantable pulse generator (ipg) replacement procedure.The patient was doing well postoperatively and the explanted devices were disposed by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc2218500 model: sc-2218-50 serial: (b)(6) batch: 18693594 udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 18693594, udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2218700, model: sc-2218-70, serial: (b)(6), batch: 19690087, udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2218700, model: sc-2218-70, serial: (b)(6), batch: 19942855, udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-ipg-r, upn: m365sc11600, model: sc-1160, serial: (b)(6), batch: 364866, udi: (b)(4).

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22201508
Report Number3006630150-2025-04397
Device Sequence Number17831433
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)140501(10)15237832
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2014
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number15237832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale